A 20-year-old male asked:
Hi i think i have a copper deficiency because i was taking zinc and now my bowel movements hurt, bleed, and cause hemorrhoids, is this accurate ?
1 doctor answer • 2 doctors weighed in
Gastroenterology 41 years experience
That's a stretch...: Sounds like you are too heavily relying on anecdotal supplements and lay advice. Recommend you get professional answers (more than your vitamin shop or buddy can provide). Bleeding is never normal, and deserves medical attention. Don't ignore it, and don't assume its just from hemorrhoids please. Get tested and appropriate help from your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Sep 23, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.